Browse Title Index


 
Issue Title
 
Volume 36, Issue 3-4, September-December 1972 Λ(α)-Bases and Nuclear Spaces Abstract
E. D. Dubinsky, M. S. Ramanujan
 
Volume 71, Issue 1-4, January-December 2004 Λ1(β)x-Bases and Λ1(α)-Nuclearity Abstract
G. M. Deheri
 
Volume 83, Issue 3-4, July-December 2016 α-Fredholm Spectrum of Hilbert Space Operators Abstract
S. V. Djordjevic, F. Hernandez-Diaz
 
Volume 72, Issue 1-4, January-December 2005 λ(p; In) Nuclear Spaces and Λ(α)-nuclear Spaces with Bases and their Topological Identification with Kothe Spaces Abstract
G. M. Deheri
 
Volume 23, Issue 1-2, March-June 1959 ρ-Adic Forms Abstract
B. J. Birch, D. J. Lewis
 
Volume 61, Issue 1-2, January-June 1995 'Regular' Thermodynamics and Conducting Fluids in General Relativity Abstract
L. Radhakrishna
 
Volume 39, Issue 1-4, March-December 1975 (0, 1)-Matrices with Isomorphic Term Bigraphs have Equal Ranks Abstract
Bohdan Zelinka
 
Vol 19 (1932) 0 N (2n-2)! n ! (n + r) !' Abstract
P. Jagannathan
 
Volume 60, Issue 1-4, January-December 1994 (1, 2)-Symplectic Structures, nearly Kahler Structures and S6 Abstract
Basudeb Datta
 
Volume 80, Issue 3-4, 2013 2-Absorbing Ideals in the Semiring of Non-Negative Integers Abstract
Jayprakash Ninu Chaudhari
 
Volume 85, Issue 1-2, 2018 2-Inner Product Which Takes Values in a Locally C* - Algebras Abstract
B. Mohebbi Najmabadi, Tayebe Lal Shateri
 
Online First 3-Absorbing Principal T-Ideals in the Ternary Semiring of Non-positive Integers Abstract
K. J. Ingale, J. N. Chaudhari
 
Volume 54, Issue 1-4, January-December 1989 P-Wave Scattering at Vertical Barriers in a Deep Ocean Abstract
Narinder Mohan, P. S. Deshwal
 
Volume 70, Issue 1-4, January-December 2003 P-Q Eta-Function Identities and Computation of Ramanujan-Weber Class Invariants Abstract
M. S. Mahadeva Naika
 
Vol 3 (1939) A Bessel Function in Terms of Incomplete Gamma Functions Abstract
W. F.
 
Vol 5 (1941) A Bi-Variate Correlated Gamma-Type Distribution Function Abstract
K. C. Cherian
 
Vol 1 (1935) A Brief History of Self-Reciprocal Functions Abstract
Brij Mohan Mehrotra
 
Volume 6, Issue 4, August 1914 A Card Trick Abstract
R. Vythynathaswamy
 
Volume 5, Issue 1, February 1913 A Card Trick Abstract
B. Hanumanta Rau
 
Vol 11 (1947) A Characterization of Maximal-Hausdorff Spaces Abstract
A. Ramanathan
 
Vol 16 (1952) A Characterization of Minimally Bicompact Spaces Abstract
K. Padmavally
 
Volume 24, Issue 1-2, March-June 1960 A Characterization of Prufer Rings Abstract
Irving Kaplansky
 
Volume 61, Issue 1-2, January-June 1995 A Class of Exact Solutions of Einstein Equations in Higher Dimensional Space-Times Abstract
Ramesh Tikekar
 
Vol 6 (1942) A Class of Infinite Integrals II Abstract
B. Mohan
 
Volume 26, Issue 1-2, March-June 1962 A Class of Linear Positive Operators Abstract
P. Kesava Menon
 
Volume 70, Issue 1-4, January-December 2003 A Class of Pseudo-Differential Operators Involving Hankel Convolutions Abstract
R. S. Pathak, S. M. Tripathi
 
Volume 27, Issue 2, June 1963 A Class of Quasi-Fields Having Isomorphic Additive &Multiplicative Groups Abstract
P. Kesava Menon
 
Vol 15 (1924) A Classical Indian Puzzle Problem Abstract
A. A. Krishnaswami Ayyangar
 
Volume 72, Issue 1-4, January-December 2005 A Common Fixed Point Theorem in Metric Spaces Abstract
J. K. Kohl, Sachin Vashistha
 
Volume 80, Issue 3-4, 2013 A Common Fixed Point Theorem under a Non-Lipschitzian Type Condition Abstract
Ravindra K. Bisht
 
Volume 72, Issue 1-4, January-December 2005 A Comparison of Contractive Definitions Abstract
R. P. Pant
 
Volume 32, Issue 3-4, July-December 1968 A Completeness Theorem for Entire Functions Abstract
L. A. Rubel, B. A. Taylor
 
Vol 9 (1945) A Congruence Relation between τ(n) and σ(n) Abstract
Hansraj Gupta
 
Vol 4 (1940) A Correction Abstract
K. Sambasiva Rao
 
Vol 2 (1937) A Correction to the Paper "On Ax-By=C" Abstract
S. S. Pillai
 
Volume 77, Issue 1-4, 2010 A Diagnostic Decision Model Based on Vague Sets Abstract
D. Pandey, Kamesh Kumar, M. K. Sharma
 
Vol 15 (1951) A Diophantine Property of Some Summable Functions Abstract
J. F. Koksma
 
Vol 6 (1942) A Few Infinite Integrals Abstract
S. Sinha
 
Vol 2 (1937) A Few Self-Reciprocal Functions Abstract
R. V. Shastry, B. M. Mehrotra
 
Volume 80, Issue 1-2, 2013 A Fixed Point Theorem for Non-Continuous Maps Satisfying Integral Type Inequality Abstract
U. C. Gairola, A. S. Rawat
 
Vol 7 (1943) A Formula for L(n) Abstract
Hansraj Gupta
 
Vol 19 (1932) A Formula for the Spurious Correlation Between Two Functions of Mutually Uncorrelated Variables Abstract
N. K. Adyanthaya
 
Vol 6 (1942) A Formula in Partitions Abstract
Hansraj Gupta
 
Volume 38, Issue 1-4, March-December 1974 A Function-Theoretic Method for Δ3 + F(x1, x2)u = 0* Abstract
R. P. Gilbert, D. K. Kukral
 
Volume 27, Issue 1, March 1963 A Further Extension of a Result of Mordell's II Abstract
J. Chidambara Swamy
 
Vol 2 (1937) A Further Note on the Zeros of Bessel Functions Abstract
D. P. Banerjee
 
Vol 8 (1944) A General Expression for Euler's Φ-Function Abstract
Ching-Syur Siez
 
Vol 1 (1935) A General Formula for the Moments of the Hypergeometrical Series Abstract
A. A. Krishnaswamy Iyengar
 
Volume 51, Issue 1-2, January-June 1987 A Generalisation of Winquist’s Identity and a Conjecture of Ramanujan Abstract
Michael D. Hirschhorn
 
Volume 85, Issue 3-4, 2018 A Generalization of a Result of Birch and Swinnerton-Dyer Abstract
Leetika Kathuria, Madhu Raka
 
1 - 50 of 1588 Items